Pacific Journal of Mathematics

A generalization of maximal functions on compact semisimple Lie groups.

Hendra Gunawan

Article information

Pacific J. Math., Volume 156, Number 1 (1992), 119-134.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX]
Secondary: 42B25: Maximal functions, Littlewood-Paley theory 43A15: $L^p$-spaces and other function spaces on groups, semigroups, etc.


Gunawan, Hendra. A generalization of maximal functions on compact semisimple Lie groups. Pacific J. Math. 156 (1992), no. 1, 119--134.

Export citation


  • [1] M. Christ, ^4vera#e? of functions over submanifolds, preprint.
  • [2] M. Cowling and C. Meaney, On a maximal function on compact Lie groups, Trans. Amer. Math. Soc, 315 (1989), 811-822.
  • [3] J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer-Verlag, New York, 1972.
  • [4] A. A. Sagle and R. E. Walde, Introduction to Lie Groups and Lie Algebras, Academic Press, New York, 1973. C. D. Sogge and E. M. Stein, Averages over hypersurfaces III--Smoothness of
  • [6] E. M. Stein, Maximal functions: spherical means, Proc. Nat. Acad. Sci. U.S.A., 73(1976), 2174-2175.
  • [7] V. S. Varadarajan, Lie Groups, Lie Algebras, and Their Representations, Prentice-Hall, Englewood Cliffs, N.J., 1974.
  • [8] N. R. Wallach, Harmonic Analysis on Homogeneous Spaces, Marcel-Dekker, New York, 1973.
  • [9] D. P. Zelobenko, Compact Lie Groupsand Their Representations, Amer. Math. Soc, Providence, RI, 1973.